Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Swollen Eyelids irritation and dryness and almost peeling

I recently started have been waking up with swollen eyelids that are dry and almost peeling. I've recently started an acne medication prescribed to me by my doctor. I haven't put the cream near my eyes but still wake up with swollen, dry eyelids. My makeup is still the same. I'm not sure what the problem is.. I also find my lips to be extremely dry as well.
Asked On : Sat, 3 Apr 2010
Answers:  3 Views:  1104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Welcome to HCM. All Your symptoms are side effect of Acne medication. Please stop the medication and consult Your doctor. Thank You.
Answered: Wed, 23 Nov 2011
I find this answer helpful
General & Family Physician Dr. Shekhar Nath's  Response
Hi welcome to health care magic forum, actually i think that recent acne medication which you have started is causing hypersensitivity, which you can overcome by just stopping it for sometine ,i suggest you to start with some anti allergic pills, for atleast 4 to 5 days, thanks ,take care and feel free to ask me any further queries
Answered: Wed, 23 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

You have inflammation or infection of the eyelid. It is called Hordeolum. You will need ceertain anti inflammatory medications along with antibiotics. Hot water fomentation will help. Kindly visit an ophthalmologist for the medications. Dont apply pimple creams, the may damage your eyes.

Answered: Thu, 8 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor